Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Psychotic reaction to general anesthesia

Premium Questions

Dr. Klerida Shehu MD

at least 4 times through the afternoon. Would this be a normal reaction to the anesthesia or the prep ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Noble Zachariah MD

If a young adult had anesthesia for the first time and is now exhibiting delusional behavior could that be the result of the anesthesia and could it show up 1 week later. ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr.   Olsi Taka MD

Hello, I am a 77 yr. old female who had surgery on the 4th and 5th toes a year ago. I requested from the anesthesiologist not to give me the usual dose, I am super sensitive to strong medicines. For 4 days I realized that... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr.    Prof. Kunal Saha MD

having reaction to anesthesia / pain medication r/t PTSD . Didn t know this was something I needed ... reactions to anesthesia or pain medications? ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Rajiv goel MD

37 now, wen i was 16 i had a reaction to suxomethonium anisthetic which left me on life support, my ... View answer

Answered by : Dr. Rajiv goel ( Urologist)

Public Forum Discussions

Dr.  Jilesh Tank MD

My mother, age 85, has had psychotic episodes following previous surgeries related to anesthetics ... her potential reaction. Any advice? Thanks ... View answer

Answered by : Dr. Jilesh Tank ( Homeopath)
Dr. Michelle Gibson James MD

I have been under general anesthesia several times in the last 2 years. Every time I have a whole body skin reaction of sever redness, itching, and ultimately peeling (even my hands and finger tips ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. AJEET SINGH MD

, but the intensity has increased throughout the week... Can this be a bad reaction to the anesthesia?? I have been ... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr.       Honey Arora MD

temp . . and its not sore or ichy .just red . is it a reaction ? Thank you ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Divya Kuttikrishnan MD

Is it possible to have an allergic reaction to the anesthesia used by my dentist? Coincidentally I have been having chronic diarreah since i started going to the dentist. Doctors cannot find what ... View answer

Answered by : Dr. Divya Kuttikrishnan ( General & Family Physician)

Mobile Questions and Answers

Dr. Saumya Mittal MD

you may. i guess you mean you are smelling bad things that otherwise would be normal, suggest cleansing throat and nose

Dr.  T Chandrakant MD

HI. Anesthesia will act differently in people taking meth. You should inform your anesthetist beforehand if you are taking meth so that he /she will be prepared beforehand.

Dr. Surendiran Gaj MD

Hello there, thanks for writing, No,general anesthesia wont associated with any rashes in most of the cases. if it is spreading intensively consult with your treating physician. Take care.